Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 921456, 11 pages
http://dx.doi.org/10.1155/2015/921456
Research Article

Approximative Compactness and Radon-Nikodym Property in Nearly Dentable Banach Spaces and Applications

1Department of Mathematics, Northeast Forestry University, Harbin 150040, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 3 March 2015; Revised 8 April 2015; Accepted 18 April 2015

Academic Editor: Ismat Beg

Copyright © 2015 Shaoqiang Shang and Yunan Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaoqiang Shang and Yunan Cui, “Approximative Compactness and Radon-Nikodym Property in Nearly Dentable Banach Spaces and Applications,” Journal of Function Spaces, vol. 2015, Article ID 921456, 11 pages, 2015. doi:10.1155/2015/921456